Vibrations of a conductive string in a nonstationary magnetic field under presence of two nonlinear factors

A. K. Tomilin, N. F. Kuril’skaya

Research output: Contribution to journalArticle

Abstract

We consider vibrations of a conductive string with fixed ends in a magnetic field. Induction of the magnetic field is a preassigned function of time. Two nonlinear factors are taken into account simultaneously: the variation of string tension with displacement and the magnetostrictive effect. It is shown that, in the case of a periodic magnetic field, the nonlinear factors can compensate each other and the problem can be reduced to studying the linearized parametric vibrations.

Original languageEnglish
Pages (from-to)600-604
Number of pages5
JournalJournal of Applied and Industrial Mathematics
Volume11
Issue number4
DOIs
Publication statusPublished - 1 Oct 2017

Fingerprint

Vibration
Strings
Magnetic Field
Magnetic fields
Proof by induction

Keywords

  • conductive string
  • nonstationary magnetic field
  • parametric vibrations
  • transversal magnetostriction

ASJC Scopus subject areas

  • Industrial and Manufacturing Engineering
  • Applied Mathematics

Cite this

Vibrations of a conductive string in a nonstationary magnetic field under presence of two nonlinear factors. / Tomilin, A. K.; Kuril’skaya, N. F.

In: Journal of Applied and Industrial Mathematics, Vol. 11, No. 4, 01.10.2017, p. 600-604.

Research output: Contribution to journalArticle

@article{dd52dad1cd27430b8c991a154d92f1fa,
title = "Vibrations of a conductive string in a nonstationary magnetic field under presence of two nonlinear factors",
abstract = "We consider vibrations of a conductive string with fixed ends in a magnetic field. Induction of the magnetic field is a preassigned function of time. Two nonlinear factors are taken into account simultaneously: the variation of string tension with displacement and the magnetostrictive effect. It is shown that, in the case of a periodic magnetic field, the nonlinear factors can compensate each other and the problem can be reduced to studying the linearized parametric vibrations.",
keywords = "conductive string, nonstationary magnetic field, parametric vibrations, transversal magnetostriction",
author = "Tomilin, {A. K.} and Kuril’skaya, {N. F.}",
year = "2017",
month = "10",
day = "1",
doi = "10.1134/S1990478917040184",
language = "English",
volume = "11",
pages = "600--604",
journal = "Journal of Applied and Industrial Mathematics",
issn = "1990-4789",
publisher = "Maik Nauka-Interperiodica Publishing",
number = "4",

}

TY - JOUR

T1 - Vibrations of a conductive string in a nonstationary magnetic field under presence of two nonlinear factors

AU - Tomilin, A. K.

AU - Kuril’skaya, N. F.

PY - 2017/10/1

Y1 - 2017/10/1

N2 - We consider vibrations of a conductive string with fixed ends in a magnetic field. Induction of the magnetic field is a preassigned function of time. Two nonlinear factors are taken into account simultaneously: the variation of string tension with displacement and the magnetostrictive effect. It is shown that, in the case of a periodic magnetic field, the nonlinear factors can compensate each other and the problem can be reduced to studying the linearized parametric vibrations.

AB - We consider vibrations of a conductive string with fixed ends in a magnetic field. Induction of the magnetic field is a preassigned function of time. Two nonlinear factors are taken into account simultaneously: the variation of string tension with displacement and the magnetostrictive effect. It is shown that, in the case of a periodic magnetic field, the nonlinear factors can compensate each other and the problem can be reduced to studying the linearized parametric vibrations.

KW - conductive string

KW - nonstationary magnetic field

KW - parametric vibrations

KW - transversal magnetostriction

UR - http://www.scopus.com/inward/record.url?scp=85036464251&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85036464251&partnerID=8YFLogxK

U2 - 10.1134/S1990478917040184

DO - 10.1134/S1990478917040184

M3 - Article

AN - SCOPUS:85036464251

VL - 11

SP - 600

EP - 604

JO - Journal of Applied and Industrial Mathematics

JF - Journal of Applied and Industrial Mathematics

SN - 1990-4789

IS - 4

ER -